# SDR REXA2021090300700

- Difficulty date: July 28, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC690391717
- Condition: Corroded
- Location: Bs 847-909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON AFT WING-BODY FAIRING CORRODED. REMOVED & REPLACED AFT WING TO BODY STRAP IAW CRJ900 SRM 51-24-11 & 51-40-11
